The Bottom Lip And Nose Folds Itch To Turn Black After Using The Cream?
I am Shabrin, 18 years old. I want to ask, my facial skin under the lips and nose and mouth creases after using cream, suddenly itchy red and itchy turned black. And disturb the appearance. What product can you lose? Trimaksih
Thank you for asking at HealthReplies.com.
Complaints of itching, redness and blackening after using facial treatment creams, may be caused by your skin does not match the cream product. Usually one of the ingredients in that product causes inflammation or irritation on your skin. So that if you continue to use this treatment product, it can cause complaints of widespread skin irritation or complaints that get worse and bother you. In addition to complaints of redness or itching, sometimes skin care products that are not suitable can also cause redness and swelling, pimples, or peeling skin tissue. Therefore, it is necessary to avoid the habit of changing brands of skin care products.
Apart from being incompatible with skin care products, complaints that you feel can also be caused by other conditions, such as:
1. yeast infection
2. bacterial infection
If you still feel this complaint, you should avoid trying drugs for recovery, so you should immediately consult with your family doctor or your skin specialist. The doctor will conduct a direct examination and ascertain the cause. Usually with interviews and direct examination of the skin area, the doctor can find out the possible causes and provide the necessary care so that within a few days will improve. Therefore, I cannot give medication recommendations without a direct examination.
For now, you should avoid sloughing off the blackened part of the skin, let it change to new skin, because the blackened skin is dead skin that will peel after healthy skin grows. Give a skin moisturizer that you normally use, so that it helps the recovery of your skin. If black skin is a scar, it needs further treatment by a dermatologist, such as with microdermabrasion or with drugs that will be given by your doctor to get rid of blackened scars. For now, stop using the product that you are using, to prevent even more annoying risks.
Thus the info we can convey.